MAUDE Adverse Event Report: BAXTER HEALTHCARE ¿ ROUND LAKE EXTENSION SET, PUMP, MLL TO ML; SYRINGE, PISTON

BAXTER HEALTHCARE ¿ ROUND LAKE EXTENSION SET, PUMP, MLL TO ML; SYRINGE, PISTON
Catalog Number H93887
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The single-use device was received for evaluation.Visual inspection revealed black particulate matter on the male luer.The particulate matter was fully embedded and not in the fluid path.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction event.It was reported that there were black specks in the male luer lock of a fluid transfer extension set.This was noted prior to priming the set.There was no patient involvement.No additional information is available.

Brand Name
EXTENSION SET, PUMP, MLL TO ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE ¿ ROUND LAKE
round lake IL
MDR Report Key8291141
Report Number1416980-2019-00402
Device Sequence Number16544041
Product Code FMF
UDI-Device Identifier00085412476841
UDI-Public(01)00085412476841
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberH93887
Device Lot Number1219545
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1